# SDR AALA202405313443

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 40,961 hours, 17,361 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 8743
- Condition: Shorted
- Location: Recirculation
- Part time: 11,556 hours, 5,384 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY STRONG BURNING ODOR DURING ENGINE STAR IN THE COCKPIT AND CABIN. ACCOMPLISHED J/C 08L00021001 (SMOKE ODOR FUMES INITIAL TROUBLESHOOTING) FOUND RIGHT RECIRCULATION FAN C/B POPED. REMOVE AND REPLACED RIGHT RECIRCULATION FAN. OPERTIONAL CHECK AND LEAK CHECK GOOD. PER AMM 21-25-02.
